# SDR DXTA2010012503955

- Difficulty date: January 24, 2010
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N695QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5605293
- Aircraft time: 6,448 hours, 5,143 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Hinge
- Condition: Lack Of Lube
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

PASSING THROUGH 18,000' AND AN AIRSPEED OF APPOX 260KTS, FELT A SUDDEN JOLT FOLLOWED BY MEDIUM TO HIGH FREQUENCY VIBRATIONS IN THE FUSELAGE AND FLIGHT CONTROLS.  AIRPLANE ALSO SEEMED TO WANT TO PITCH NOSE DOWN.  LEVELED OFF AND DISENGAGED THE AUTOPILOT AND THE VIBRATION CONTINUED UNTIL WE REDUCED THE AIRSPEED BELOW 200 KTS.  CONNECTED GROUND HYD CART AND OPERATED T/R'S MULTIPLE TIMES WITH NO DEFECTS, RT TR OPERATION PRODUCED SOME NOISE, MANUALLY CYCLED TR'S BY HAND AND FOUND SOME BINDING DUE TO LACK OF LUBRICATION, LUBED TR HINGE POINTS WITH INC 393, CLEANED "PARTS" GOOD LUBED WITH SILICONE IAW CMM 78-30-01. LUBRICATED LT T/R ALL IAW CMM 78-30-01. OPS CHECK GOOD.
